# SDR ASAA0956812

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 2,919 hours, 885 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON TAXI OUT.  PERFORMED 737QRH FMC DISAGREE PROCEDURE.  ALL NORMAL.  (ADDL INFO GRD PWR WAS DISCONNECTED PREMATURELY PRIOR TO PUSH.  A/C WAS WITHOUT PWR FOR APPROX 45 SEC).
